Normal Families of Meromorphic Functions
Mathematica balkanica, Tome 7 (1993) no. 1, p. 73
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_1_a7,
author = {Indrajit Lahiri and Dilip Kumar Sharma},
title = {Normal {Families} of {Meromorphic} {Functions}},
journal = {Mathematica balkanica},
pages = {73},
year = {1993},
volume = {7},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a7/}
}
Indrajit Lahiri; Dilip Kumar Sharma. Normal Families of Meromorphic Functions. Mathematica balkanica, Tome 7 (1993) no. 1, p. 73. http://geodesic.mathdoc.fr/item/MABA_1993_7_1_a7/